# SDR C2XA08CL054

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 16,765 hours, 12,918 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Relay
- Part number: CS500060D4A
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MKE FLIGHT 3009 - THE CREW REPORTED SMOKE IN THE CABIN AND FLIGHT DECK AT FLIGHT LEVEL 36,000.PRIOR TO SMOKE THERE WAS A (TAT 2 HEAT INOP) MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 TAT CURRENT SENSOR RELAY KO494 AND SOCKET XK0494.  OPERATIONAL CHECKS WERE GOOD.
